Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS Tulsa, OK

June 4, 2012Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 1:42 AM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 1:42 AM CDT (06:42 UTC)
Expired
Jun 4, 2012, 2:15 AM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 11:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS54 KTSA 040642
SVRTSA
OKC041-097-040715-
/O.NEW.KTSA.SV.W.0122.120604T0642Z-120604T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  TWIN OAKS...MOVING SOUTH AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KANSAS...TWIN OAKS...LEACH...ROSE AND OAKS.

A SPOTTER REPORTED 60 TO 65 MPH WINDS ABOUT 4 MILES WEST OF COLCORD 
AT ABOUT 135 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3635 9460 3616 9463 3616 9512 3642 9501
TIME...MOT...LOC 0642Z 010DEG 18KT 3625 9484

$$
1 follow-up statement
738 
WWUS54 KTSA 040700
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT MON JUN 4 2012

OKC041-097-040715-
/O.CON.KTSA.SV.W.0122.000000T0000Z-120604T0715Z/
DELAWARE OK-MAYES OK-
200 AM CDT MON JUN 4 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
EASTERN MAYES AND SOUTHERN DELAWARE COUNTIES...

AT 159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH...MOVING
SOUTH AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
NATURAL FALLS STATE PARK...TWIN OAKS...LEACH...ROSE AND OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3629 9461 3616 9463 3617 9512 3624 9509
      3626 9507 3628 9507 3634 9504
TIME...MOT...LOC 0701Z 015DEG 20KT 3624 9489

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 3, 11:52 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT SUN JUN 3 2012

.DISCUSSION...

THE 06Z TAF DISCUSSION CAN BE FOUND BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY
SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH.
AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW
FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA.
STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED
AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC
TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL
OUTSIDE OF STORM ACTIVITY.

LACY

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/

DISCUSSION...
FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT
SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND
WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT
SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE
CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS
ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT
WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT
GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE
CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS
STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST
HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR
OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH
06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z.
TORNADO WATCH WILL CONTINUE THROUGH 2 AM.

PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/

DISCUSSION...

THE 00Z TAF DISCUSSION CAN BE FOUND BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE
CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE
CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS.
TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST
THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE
LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL
PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE
LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD.

LACY

PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/

DISCUSSION...
A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE
AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR.
CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM
ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT
DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED
SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE
AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH
THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG
THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED
MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE
VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE
STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING
WINDS WILL BE LIKELY.

THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A
LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN
TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH.

BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH
AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY
CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING
SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE
ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A
WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN
DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL
TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  91  69  87 /  80  10  10  10
FSM   71  90  70  88 /  70  20  10  20
MLC   72  89  69  88 /  70  20  20  20
BVO   68  91  67  86 /  80  10  10  10
FYV   67  87  65  84 /  70  20  10  10
BYV   66  86  64  83 /  60  20  10  10
MKO   70  90  68  88 /  80  20  10  10
MIO   69  90  66  84 /  70  10  10  10
F10   71  89  68  87 /  80  10  10  20
HHW   71  89  71  88 /  70  20  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT SUN JUN 3 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 PM CDT SUN JUN 3 2012

...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

	AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING.
THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW
HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS
COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER
NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL
ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL
LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE
EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE
WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT
WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A
CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO
THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING
THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 4, 1:17 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             BARTLESVILLE            36.75N 95.98W
06/04/2012  E0.75 INCH       WASHINGTON         OK   PUBLIC

            REPORT RELAYED VIA WASHINGTON COUNTY EMERGENCY MANAGEMENT
            SOCIAL MEDIA ACCOUNT. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Jun 4, 1:18 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT MON JUN 4 2012

OKZ068-069-040645-
ADAIR OK-CHEROKEE OK-
118 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     WESTERN ADAIR

AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF TAHLEQUAH...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...BUNCH...TAHLEQUAH...
ELDON AND CHEROKEE LANDING STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3587 9463 3567 9476 3583 9508 3599 9497
TIME...MOT...LOC 0618Z 299DEG 21KT 3586 9491
Local storm report, Jun 4, 1:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
06/04/2012                   ROGERS             OK   PUBLIC

            3 FEET OF WATER OVER A STREET IN TOWN. RELAYED BY FOX23
            METEOROLOGIST.

&&

KAH
Special weather statement, Jun 4, 1:25 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT MON JUN 4 2012

OKZ057-058-063-040700-
CRAIG OK-DELAWARE OK-OTTAWA OK-
125 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA

AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BLUEJACKET...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...AFTON...FAIRLAND...NARCISSA AND
BLUEJACKET.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3679 9475 3661 9483 3673 9518 3689 9509
TIME...MOT...LOC 0626Z 215DEG 7KT 3675 9501
Local storm report, Jun 4, 1:35 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     HOMINY                  36.41N 96.39W
06/04/2012                   OSAGE              OK   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE. NUMEROUS REPORTS OF POWER
            OUTAGES.

&&

KAH
Local storm report, Jun 4, 1:41 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     FLASH FLOOD      SW CLAREMORE            36.31N 95.62W
06/04/2012                   ROGERS             OK   BROADCAST MEDIA

            WATER IN HOMES SW OF TOWN.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jun 3, 11:01 PM CDTSpecial Weather StatementTSADelaware29 min
Jun 3, 11:16 PM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 3, 11:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jun 3, 11:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 3, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage48 min
Jun 4, 12:03 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington57 min
Jun 4, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
Jun 4, 12:26 AM CDTSpecial Weather StatementTSACherokee34 min
Jun 4, 12:28 AM CDTSpecial Weather StatementTSARogers32 min
Jun 4, 12:53 AM CDTSpecial Weather StatementTSAOsage37 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jun 4, 1:04 AM CDTSpecial Weather StatementTSADelaware26 min
Jun 4, 1:16 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa6 hr
Jun 4, 1:16 AM CDTSpecial Weather StatementTSACraig29 min
Jun 4, 1:18 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 4, 1:19 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSADelaware3 hr
Jun 4, 1:25 AM CDTSpecial Weather StatementTSAOttawa35 min
Jun 4, 1:37 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
Jun 4, 1:42 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner63 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTSAAdair29 min
Jun 4, 1:51 AM CDTSpecial Weather StatementTSANowata24 min
Jun 4, 2:00 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more41 min
Jun 4, 2:05 AM CDTSpecial Weather StatementTSACraig25 min
Jun 4, 2:14 AM CDTAreal Flood AdvisoryTSACraig, Nowata3 hr
Jun 4, 2:18 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner57 min
Jun 4, 2:23 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner6 hr
Jun 4, 2:27 AM CDTFlash Flood WarningTSAOsage6 hr
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee56 min
Jun 4, 3:03 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah57 min
Jun 4, 3:11 AM CDTSpecial Weather StatementTSATulsa34 min
Jun 4, 3:27 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah63 min
Jun 4, 3:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Jun 4, 3:35 AM CDTSpecial Weather StatementTSAOsage40 min
Jun 4, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Jun 4, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee33 min
Jun 4, 5:16 AM CDTAreal Flood AdvisoryTSAWashington59 min
Jun 4, 5:27 AM CDTSpecial Weather StatementTSAOsage33 min
Jun 4, 5:32 AM CDTRiver Flood WarningTSAOsage, Tulsa12 hr
Jun 4, 5:32 AM CDTRiver Flood WarningTSATulsa12 hr
Jun 4, 6:00 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 4, 6:08 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee3 hr
Jun 4, 7:27 AM CDTAreal Flood WarningTSAOsage, Rogers, Tulsa12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.